Alert archive / California / Small Craft Advisories in 2022
Small Craft Advisory 92, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 21, 2022, 4:38 PM PDT. It took effect at Sep 22, 2022, 9:00 PM PDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2022, 4:38 PM PDT (23:38 UTC)
- In effect from
- Sep 22, 2022, 9:00 PM PDT
- Expired
- Sep 25, 2022, 9:00 AM PDT
- In force
- 60 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
297 WHUS76 KEKA 212338 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 438 PM PDT Wed Sep 21 2022 PZZ475-220745- /O.NEW.KEKA.SC.Y.0092.220923T0600Z-220924T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 438 PM PDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THURSDAY TO 5 PM PDT FRIDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM Thursday to 5 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
15 follow-up statements
923 WHUS76 KEKA 220351 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 851 PM PDT Wed Sep 21 2022 PZZ475-221200- /O.CON.KEKA.SC.Y.0092.220923T0600Z-220924T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 851 PM PDT Wed Sep 21 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO 5 PM PDT FRIDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM Thursday to 5 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
365 WHUS76 KEKA 220930 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 230 AM PDT Thu Sep 22 2022 PZZ470-221730- /O.EXB.KEKA.SC.Y.0092.220923T2100Z-220924T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 230 AM PDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 9 AM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 PM Friday to 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-221730- /O.EXT.KEKA.SC.Y.0092.220923T0600Z-220924T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 230 AM PDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM this evening to 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
415 WHUS76 KEKA 221541 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 841 AM PDT Thu Sep 22 2022 PZZ470-222345- /O.CON.KEKA.SC.Y.0092.220923T2100Z-220924T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 841 AM PDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 9 AM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 PM Friday to 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-222345- /O.CON.KEKA.SC.Y.0092.220923T0600Z-220924T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 841 AM PDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 11 PM this evening to 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
660 WHUS76 KEKA 222148 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 248 PM PDT Thu Sep 22 2022 PZZ470-230600- /O.EXT.KEKA.SC.Y.0092.220923T1600Z-220924T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 248 PM PDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-230600- /O.EXT.KEKA.SC.Y.0092.220923T0400Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 248 PM PDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
180 WHUS76 KEKA 230315 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 815 PM PDT Thu Sep 22 2022 PZZ470-231115- /O.CON.KEKA.SC.Y.0092.220923T1600Z-220924T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 815 PM PDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-231115- /O.CON.KEKA.SC.Y.0092.220923T0400Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 815 PM PDT Thu Sep 22 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
242 WHUS76 KEKA 230944 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 244 AM PDT Fri Sep 23 2022 PZZ470-231745- /O.CON.KEKA.SC.Y.0092.220923T1600Z-220924T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 AM PDT Fri Sep 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM this morning to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-231745- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 AM PDT Fri Sep 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
920 WHUS76 KEKA 231600 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 900 AM PDT Fri Sep 23 2022 PZZ470-240000- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 900 AM PDT Fri Sep 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-240000- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 900 AM PDT Fri Sep 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
052 WHUS76 KEKA 232212 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 312 PM PDT Fri Sep 23 2022 PZZ470-240615- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-220925T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 312 PM PDT Fri Sep 23 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-240615- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 312 PM PDT Fri Sep 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
465 WHUS76 KEKA 240331 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 831 PM PDT Fri Sep 23 2022 PZZ470-241145- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 831 PM PDT Fri Sep 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-241145- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 831 PM PDT Fri Sep 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
655 WHUS76 KEKA 240941 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 241 AM PDT Sat Sep 24 2022 PZZ470-241745- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 241 AM PDT Sat Sep 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-241745- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 241 AM PDT Sat Sep 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
810 WHUS76 KEKA 241556 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 856 AM PDT Sat Sep 24 2022 PZZ470-250000- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 856 AM PDT Sat Sep 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-242200- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 856 AM PDT Sat Sep 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
104 WHUS76 KEKA 242212 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 312 PM PDT Sat Sep 24 2022 PZZ475-242315- /O.EXP.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 312 PM PDT Sat Sep 24 2022 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-250615- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-220925T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 312 PM PDT Sat Sep 24 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
083 WHUS76 KEKA 250325 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 825 PM PDT Sat Sep 24 2022 PZZ470-251130- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 825 PM PDT Sat Sep 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
085 WHUS76 KEKA 250935 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 235 AM PDT Sun Sep 25 2022 PZZ470-251600- /O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 235 AM PDT Sun Sep 25 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
328 WHUS76 KEKA 251601 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 901 AM PDT Sun Sep 25 2022 PZZ470-251715- /O.EXP.KEKA.SC.Y.0092.000000T0000Z-220925T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 901 AM PDT Sun Sep 25 2022 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 2:50 PM PDT, 1 hour 48 minutes earlier.
Area forecast discussion, Sep 21, 2:50 PM PDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 250 PM PDT Wed Sep 21 2022 .SYNOPSIS...Showers and isolated thunderstorms are occurring again across the eastern interior zones today but should diminish and end tonight. Dry and warmer weather conditions are forecast for the latter half of the week into the weekend. && .DISCUSSION...Thunderstorms and showers are occurring once again this afternoon but mainly only across Trinity County. Some heavy showers and briefly intense thunderstorms were present along Hwy 3 around Hayfork and the Coffee Creek areas but quickly diminished in intensity after peaking for only a few minutes. Radar returns suggested heavy showers with small hail embedded (1/4 inch) underneath the stronger returns. Another concern was the potential of consistent moderate to heavy showers across the Monument and River Complex burn scars. Based on estimated rain rates from KMAX and KBHX it appears that only 0.10-0.15 inches per hour were detected and are expected to continue for another hour or so. So debris flow issues are not too much of a concern however some creeks and small streams are likely filling pretty well in and around NE Trinity County this afternoon. Strengthening westerly flow will likely push storms off to the east quickly late this afternoon and early this evening as the low center tracks to the NE Thus, expect showers and storms to come to an end quickly early this evening while large scale subsidence develops over the area. Shallow moist air will probably result in some fog along the coast and in the valleys due to recent rain. Fog and low clouds in the interior valleys will mitigate or make it impossible for frost to form tonight. Dry and warmer weather are forecast for Thursday and Friday as 500mb heights increase and 850mb temperatures warm in the wake of the upper low. Ensemble guidance continues to indicate 850mb warming with modest offshore flow over the weekend. Above normal daytime temperatures and several days of nice fall weather are expected. && .AVIATION...Significant IFR-MVFR cloudiness (confirmed by an ACV pirep) persisted along the Redwood Coast into afternoon. However, CEC reported many hours of LIFR conditions today. An upper low continued across the region and has been a trigger for convective activity across NW California. Showers along the coast dwindled by afternoon even though low chances continued in the afternoon as reflected on radar and satellite data. Better chances for shower and or thunderstorms continued across the inland mountains today. Another round of low clouds will be possible again late tonight through Thursday morning along the coast. /TA && .MARINE...Not many changes to the previous forecast. Light to gentle breezes will persist over the waters tonight and into Thursday. Northerlies will return and ramp up from south to north starting late Thursday afternoon, with moderate to fresh breezes developing over the waters by Friday. These winds are expected to reach advisory-level Thursday night for the southern outer waters and for the northern outer waters Friday afternoon. These elevated winds will persist through much of the weekend and gradually weaken throughout Sunday. Several mid to longer-period swell will dominate the sea state over the next day and a half before short- period seas build in response to the increasing northerlies late this week. && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 21, 2:20 PM PDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 220 PM PDT Wed Sep 21 2022 CAZ107-108-111-114-115-222130- Northern Trinity-Southern Trinity-Northeastern Mendocino Interior- Northern Lake-Southern Lake- 220 PM PDT Wed Sep 21 2022 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Isolated thunderstorms are expected this evening. Locally heavy rain will be possible, mainly in Trinty county. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101>106-109-110-112-113-222130- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Mendocino Coast- Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 220 PM PDT Wed Sep 21 2022 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 5:24 PM PDT | Special Weather Statement | EKA | Mendocino | 36 min |
Nearby
Small Craft Advisories in California, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.